MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-3-40-10
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for m1d ischemic cerebral infarction.It was noted that the patient's blood vessel tortuosity was strong.The thrombolysis in cerebral infarction (tici) score baseline was unknown and after the procedure was 2b.Intravenous tpa was not contraindicated, and notably, there were zero passes with the device during the procedure.The time required from onset of cerebral infarction to revascularization/revascularize was 120 minutes it was reported that after induction into m1d after a microcatheter, solitaire fr 3-40 was inserted into trevotrak 21 microcatheter.When the solitaire was inserted in about two-thirds, there was a strong resistance in the center of the catheter, but it was still inserted.It became difficult to insert the stent afterwards, so the stent was removed.Upon checking the stent, kinks were observed at the stent junction.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a chikai14 guide wire.
 
Additional Manufacturer Narrative
Updated: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The patient¿s baseline condition (tici, nihss, etc.) was unknown.Post-thrombectomy, the patient¿s condition was assessed as tici2c.The causes of both the resistance and the kink were unknown.Continuous saline flush was administered and maintained as indicated in the ifu.The procedure was completed after the device was replaced with another company¿s device.

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22770612
Report Number2029214-2025-01790
Device Sequence Number13041651
Product Code NRY
UDI-Device Identifier00763000367626
UDI-Public(01)00763000367626(17)270130(10)B687130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFR4-3-40-10
Device Catalogue NumberSFR4-3-40-10
Device Lot NumberB687130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/24/2025
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown